# SDR GTIA1000085

- Difficulty date: October 22, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N533NK
- Make and model: Airbus A319-132
- Aircraft serial: 3393
- Aircraft time: 10,815 hours, 5,162 cycles
- Engine: Iae V2524A5
- System (JASC): 2213 · Flight Controller
- Part: Autopilot Sys
- Condition: Burned
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FAC 1 & 2 FAULTS ALSO HAD BURNED ODOR IN COCKPIT.
